Reversible $ G $-codes over the ring $ {\mathcal{F}}_{j,k} $ with applications to DNA codes

Yasemin Cengellenmis, Abdullah Dertli, Steven T. Dougherty, Adrian Korban, Serap Sahinkaya, Deniz Ustun. Reversible $ G $-codes over the ring $ {\mathcal{F}}_{j,k} $ with applications to DNA codes. Adv. in Math. of Comm., 17(6):1406-1421, 2023. [doi]

Authors

Yasemin Cengellenmis

This author has not been identified. Look up 'Yasemin Cengellenmis' in Google

Abdullah Dertli

This author has not been identified. Look up 'Abdullah Dertli' in Google

Steven T. Dougherty

This author has not been identified. Look up 'Steven T. Dougherty' in Google

Adrian Korban

This author has not been identified. Look up 'Adrian Korban' in Google

Serap Sahinkaya

This author has not been identified. Look up 'Serap Sahinkaya' in Google

Deniz Ustun

This author has not been identified. Look up 'Deniz Ustun' in Google